# SDR DXTA200702591

- Difficulty date: November 3, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 2,615 hours, 1,813 cycles
- Engine: Pwc PW306C
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: 46380191
- Condition: Smoke
- Location: Chart Light
- Part time: 2,615 hours, 1,813 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS YOKE MOUNTED CHART LIGHT SMOKES WHEN TURNED OFF.  REPLACED CAPTAINS YOKE MOUNTED (CHART) MAP LIGHT ASSY WITH A NEW LIGHT ASSY IAW MM 27-13-00. OPS CHECKED GOOD.
